# SDR USAASB04097

- Difficulty date: July 22, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EXTERIOR EMERGENCY EXIT LIGHT AT THE R1 DOOR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EXTERIOR EMERGENCY EXIT LIGHT/SOCKET ASSEMBLY AT THE R1 DOOR.  OPS CHECK GOOD.  (M)
